Hi everyone, My son is taking medication for his ADHD. He has been on this for about 3 1/2 years. He is 12 years old. He sometimes would have a complete meltdown when I would leave him for football practice. I couldn't take it anymore, so I allowed him to quite. Lately, he has flat out refused to his assignments in school and other days if does them just fine. I think he is also in the midst of puperty,(he has had full armpit hair since he was 9 years old).
What do I do???? I fear that this could get out of hand. He is a good student, on most days.
While I can understand your concern and anxiety regarding your son, I have two suggestions. First I suggest you get your son back in front of a doctor or psychologist who truly understands this disorder and secondly, I strongly urge you to check out the ADHD Forum where you will get, what I believe, is better support, advice and comfort than we can give you here. There ARE people here on the Anxiety Forum with ADHD, and they will hopefully respond to you, but in the meantime, please go to the ADHD Forum. If you do not feel they can help YOU deal with this, post again and we'll give you what support we can.
I wish both your son and you the very best
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.